Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 14, 2014, 5:29 AM EDT for 7 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 14, 2014, 5:29 AM EDT (09:29 UTC)
- Expired
- Oct 14, 2014, 6:15 AM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Crisp County, GA, Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 14, 6:00 AM EDT | TSTM WND DMG | Byron, GA | 911 CALL CENTER REPORTS ONE TREE DOWN ON WHITE OAK LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668
WWUS82 KFFC 140929
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 AM EDT TUE OCT 14 2014
GAZ080-081-093>095-104>106-141015-
529 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SUMTER...PEACH...
MACON...TAYLOR...CRAWFORD...CRISP...DOOLY AND HOUSTON COUNTIES UNTIL
615 AM EDT...
AT 528 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WESLEY CHURCH TO LESLIE...MOVING EAST AT 40
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
PEACH...MACON...TAYLOR...CRAWFORD...CRISP...DOOLY AND HOUSTON
COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE HUNTINGTON...NEW ERA...ANDERSONVILLE...ANDERSONVILLE
NATIONAL HISTORIC SITE...FOUNTAINVILLE...IDEAL...WESLEY CHURCH...
PENNINGTON...LAMAR...METHVINS...LESLIE...DESOTO...CLEARVIEW...
BARTLETT AND GARDEN VALLEY.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3187 8394 3191 8394 3191 8416 3216 8420
3218 8418 3223 8418 3223 8422 3237 8424
3266 8436 3280 8386 3272 8380 3269 8371
3254 8362 3230 8360 3225 8362 3180 8361
TIME...MOT...LOC 0930Z 253DEG 35KT 3266 8427 3240 8412
3194 8407
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 14, 4:36 AM EDT, 53 minutes earlier.
Area forecast discussion, Oct 14, 4:36 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 436 AM EDT TUE OCT 14 2014 .SHORT TERM /TODAY THROUGH WEDNESDAY/... AS ADVERTISED... A SQUALL LINE IS CURRENTLY PUSHING ACROSS WEST GA THIS MORNING... AND PROGGD TO PUSH TO NEAR AN ATLANTA TO MACON LINE BETWEEN 6 AND 9 AM... THEN ACROSS EAST GA DURING THE AFTERNOON. ALTHOUGH A WEAKENING TREND IS EXPECTED AS THE LINE OF STORMS PUSHES EAST THIS MORNING... AN ISOLATED BURST OF POTENTIALLY DAMAGING WIND ALONG THE LEADING EDGE THROUGH IS THE MAIN CONCERN THROUGH MID MORNING. THIS THREAT WILL GREATLY DIMINISH FOR EAST GA DURING THE AFTERNOON. IN ADDITION TO STRONG WINDS... AN ISOLATED WEAK TORNADO CANNOT BE RULED WITH STRONG LOW LEVEL WIND SHEAR AND WEAK INSTABILITY NOTED ALONG AND AHEAD OF THE LINE OF STORMS. THIS CONCERN HAS PROMPTED THE ISSUANCE OF A TORNADO WATCH FOR PARTS OF NORTH AND CENTRAL GA THROUGH 11 AM THIS MORNING. ALL THESE THREATS WILL GREATLY DIMINISH ONCE THE LINE OF STORMS PUSHES EAST OF YOUR AREA. PERIODS OF HEAVY RAIN WILL ALSO BRING THE POTENTIAL FOR BRIEF FLASH FLOODING ALONG LOW LYING...FLOOD PRONE AREAS THROUGH THE AFTERNOON AND INTO THE EVENING. MODELS DO SHOW A SECOND LINE OF STORMS POSSIBLY DEVELOPING LATER THIS AFTERNOON ALONG THE ACTUAL COLD FRONT... AND THIS WOULD PUSH ACROSS THE ATLANTA METRO AREA SOMETIME BETWEEN 3 PM AND 6 PM THIS AFTERNOON IF DEVELOPS. AT THIS TIME... THE ONLY THREAT EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED BURST OF STRONG WINDS. WILL KEEP A WIND ADVISORY UP THROUGH 8 AM FOR THE HIGHER ELEVATIONS ABOVE 2000 FEET DUE TO STRONG MID LEVEL WINDS POSSIBLY MIXING DOWN WITH ANY CONVECTION. OTHERWISE... THE EXPECT THE FRONT TO PUSH EAST THIS AFTERNOON AND EVENING WITH THE CUT OFF UPPER LOW MEANDERING OVER THE OHIO AND TN VALLEYS THROUGH WEDNESDAY. THIS WILL SPREAD CLOUDS AND POSSIBLY SOME ISOLATED TO SCATTERED SHOWERS ACROSS MAINLY NORTH GA THROUGH THE REST OF THE PERIOD. TEMPERATURES... WILL COOL DOWN BEHIND THE FRONT... WITH LOWS GENERALLY IN THE 50S TONIGHT... ALTHO THIS MAY BE TRICKY WITH WRAP AROUND CLOUDS POSSIBLY HOLDING TEMPS SLIGHTLY WARMER THAN EXPECTED. CLOUDS AND COOL WESTERLY WINDS SHOULD HELP HOLD HIGHS ON WEDNESDAY IN THE 60S AND 70S FOR ALL AREAS. 39 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT LIFTING UPPER LOW SLOWLY NORTHWARD THROUGH THE OHIO VALLEY...WITH SURFACE HIGH PRESSURE BUILDING INTO THE SOUTHEAST WITH NEAR ZONAL FLOW ALOFT BY THE WEEKEND. THE UPPER LOW IS STILL CLOSE ENOUGH TO FORECAST AREA TO KEEP CLOUDS ACROSS FAR NORTH GEORGIA FOR THURSDAY...AND THERE ARE A COUPLE OF RIPPLES IN THE UPPER LEVEL PATTERN OVER THE WEEKEND... BUT WITH LITTLE MOISTURE TO WORK WITH MAIN IMPACT WILL BE AN INCREASE IN CLOUDS. GENERALLY DRY FORECAST INTO EARLY NEXT WEEK. EXPECT TEMPERATURES GENERALLY NEAR OR JUST BELOW NORMAL THROUGH THE EXTENDED PERIODS. ATWELL && .HYDROLOGY... EARLY TODAY THROUGH WEDNESDAY... EXPECTED RAINFALL AMOUNTS CONTINUE TO BE ABOVE 2 INCHES ACROSS NORTH AND WESTERN PORTIONS OF THE CWA... WITH 1-1.5 FROM THE SE ATL METRO AREA THROUGH MACON... AND BELOW 1 INCH FURTHER SE. THIS RAINFALL OVER AN ALREADY SATURATED GROUND WILL MAKE THE AREA PRIME FOR POSSIBLE FLOODING ISSUES TODAY. THEREFORE... WILL CONTINUE THE FLASH FLOOD WATCH FOR MUCH OF NORTH GA THROUGH 2 AM TONIGHT. SITE SPECIFIC MODELS INDICATE THAT WITH THE FORECAST AMOUNT OF PRECIP...SEVERAL RIVERS COULD SEE BANKFULL OR MINOR FLOODING CONDITIONS... PARTICULARLY IN THE CONASAUGA RIVER AND LOOKOUT CREEK BASINS. 31/39 && .AVIATION... 06Z UPDATE... MVFR CIGS WILL PREVAIL THIS MORNING IN ADVANCE OF SQUALL LINE THAT IS EXPECTED TO PUSH ACROSS THE ATLANTA TAF SITES BETWEEN 09-12Z THIS MORNING. HIRES MODELS SHOW A SECOND LINE OF STORMS DEVELOPING ALONG THE ACTUAL COLD FRONT... AND THIS LINE MAY PUSH ACROSS THE ATLANTA TAF SITES BETWEEN 16-19Z TODAY... BUT STILL MUCH UNCERTAINTY ON THIS SECOND LINE AT THIS TIME. EXPECT CIGS TO OCCASIONALLY LOWER TO IFR LEVELS WITH THE STRONGER CONVECTION... BUT MVFR CIGS SHOULD PREVAIL UNTIL IMPROVEMENT IS EXPECTED TO VFR AFTER THE COLD FRONT LATER THIS AFTERNOON. EXPECT WRAP AROUND CLOUDS TO SPREAD MVFR CIGS BACK INTO THE AREA LATER TONIGHT... MAYBE AROUND 07-10Z WED. OTHERWISE... WINDS WILL BE SSE AROUND 10G20KTS THROUGH MID TO LATE MORNING... THEN VEER SSW BY EARLY AFTERNOON... THEN WESTERLY BY LATE AFTERNOON OR EARLY EVENING BEHIND THE FRONT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 53 69 51 / 100 80 20 10 ATLANTA 73 55 67 53 / 100 30 20 10 BLAIRSVILLE 70 50 62 48 / 100 60 40 20 CARTERSVILLE 73 52 67 50 / 100 20 30 10 COLUMBUS 75 52 74 54 / 100 20 10 0 GAINESVILLE 73 52 66 51 / 100 50 30 10 MACON 77 53 75 51 / 100 60 10 5 ROME 72 52 67 51 / 100 30 40 20 PEACHTREE CITY 73 51 69 50 / 100 20 20 5 VIDALIA 78 62 77 54 / 100 80 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS... FAYETTE...FLOYD...FORSYTH...GORDON...GREENE...GWINNETT...HALL... HARALSON...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES... LAMAR...LUMPKIN...MACON...MARION...MONROE...MORGAN...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...SUMTER...TALBOT...TAYLOR...TELFAIR... TWIGGS...UPSON...WALTON...WEBSTER...WHITE...WILCOX...WILKINSON. TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MERIWETHER...MUSCOGEE... STEWART...TROUP. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...39 LONG TERM....ATWELL AVIATION...39
Hazardous weather outlook, Oct 13, 9:55 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EDT MON OCT 13 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 955 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ...SCATTERED STRONG TO SEVERE THUNDERSTORMS LIKELY ACROSS NORTHWEST AND WEST CENTRAL GEORGIA AFTER MIDNIGHT... WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS ARE DAMAGING WINDS AND VERY HEAVY RAIN WITH FLASH FLOODING POSSIBLE. AN ISOLATED TORNADO CANT BE RULED OUT. THE MOST LIKELY AREA FOR SEVERE STORMS LATE TONIGHT IS WEST OF A LAGRANGE TO CANTON TO DALTON LINE. DISCUSSION... THE SQUALL LINE IN ALABAMA IS EXPECTED TO PUSH EAST INTO NORTHWEST GEORGIA AROUND 1 AM. INSTABILITY AND VERTICAL WIND SHEAR SHOULD BE SUFFICIENT FOR A FEW OF THE STORMS IN THE LINE TO BE SEVERE WITH DAMAGING WINDS. A FEW BRIEF...GENERALLY WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG THE LINE OR IN CELLS JUST AHEAD OF THE LINE. THE STORMS ARE EXPECTED TO WEAKEN AFTER 3 AM AS VERTICAL WIND SHEAR AND INSTABILITY DECREASE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON. THE FIRST LINE SHOULD CONTINUE TO WEAKEN AS IT MOVES ACROSS EASTERN GEORGIA THROUGH THE MORNING. HOWEVER...A SECOND LINE WILL LIKELY DEVELOP TO THE WEST IN THE AFTERNOON AFFECTING NORTH GEORGIA AND POSSIBLY PARTS OF MIDDLE GEORGIA THROUGH MID EVENING. THESE STORMS MAY BE MORE ISOLATED BUT COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. THE STORMS SHOULD WEAKEN OR MOVE OUT OF THE AREA BEFORE MIDNIGHT TUESDAY NIGHT. NO THUNDERSTORMS OR OTHER HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. SNELSON
In the hours before
Special weather statement, Oct 14, 3:45 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EDT TUE OCT 14 2014
GAZ042>044-052-053-066-067-078-089-140845-
345 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES UNTIL 445 AM EDT...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYUS TO LAKE HARDING...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES THROUGH 445 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GOAT ROCK LAKE...LAKE HARDING...STATE LINE
PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...WEST POINT...GLENN...
WARESVILLE...TEXAS...FROLONA...EPHESUS...BLACKJACK MOUNTAIN...LONG
CANE...ROOSTERVILLE AND TYUS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3373 8473 3328 8466 3285 8468 3284 8470
3260 8469 3259 8508 3264 8511 3267 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3287 8519 3347 8528
TIME...MOT...LOC 0745Z 239DEG 28KT 3345 8520 3299 8514
3271 8514Special weather statement, Oct 14, 4:05 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 AM EDT TUE OCT 14 2014
GAZ089-090-102-140900-
405 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN STEWART...
MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 500 AM EDT...
AT 359 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREEN ISLAND HILLS TO 14 MILES SOUTH OF
SANFORD...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
STEWART...MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 500 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OMAHA...FLORENCE
MARINA STATE PARK...GREEN ISLAND HILLS...FORT BENNING/LAWSON ARMY AIR
FIELD...LAUREL HILLS...AVONDALE...CARTER ACRES...COLUMBUS...ROSE
HILL...SANFORD...BIBB CITY...PROVIDENCE CANYON STATE PARK...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK AND SAINT MARYS HILLS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3198 8506
3213 8507 3227 8490 3232 8501 3243 8497
3246 8501 3251 8501 3261 8507 3261 8491
3258 8490 3259 8470 3256 8467 3252 8469
3253 8465 3192 8466
TIME...MOT...LOC 0805Z 251DEG 34KT 3259 8497 3225 8499
3180 8492Special weather statement, Oct 14, 4:38 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 AM EDT TUE OCT 14 2014
GAZ079-080-089>093-102>105-140930-
438 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TALBOT...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION...MACON...
TAYLOR...CHATTAHOOCHEE AND DOOLY COUNTIES UNTIL 530 AM EDT...
AT 435 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOX SPRINGS TO 5 MILES SOUTHWEST OF
LEVERETTS...MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TALBOT...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION...
MACON...TAYLOR...CHATTAHOOCHEE AND DOOLY COUNTIES THROUGH 530 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIMBROUGH...
WESTON...CHURCH HILL...LEVERETTS...SEMINOLE...ZELLOBEE...BOX
SPRINGS...DUMAS...CENTERPOINT...PRESTON...MARION ESTATES...
DRANEVILLE...BRANTLEY...JUNIPER AND BUENA VISTA.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3195 8444 3191 8446 3192 8465 3216 8465
3218 8463 3224 8466 3249 8466 3253 8464
3252 8469 3256 8467 3258 8469 3268 8416
3229 8403 3191 8403 3191 8433 3188 8433
3188 8436
TIME...MOT...LOC 0838Z 266DEG 39KT 3256 8470 3221 8460
3190 8460Special weather statement, Oct 14, 4:48 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EDT TUE OCT 14 2014
GAZ031>033-043>045-053>057-067>070-079-080-140930-
448 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
SPALDING...PIKE...PAULDING...MERIWETHER...LAMAR...UPSON...TAYLOR...
COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...HENRY...CLAYTON AND
FULTON COUNTIES UNTIL 530 AM EDT...
AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIRAM TO BAUGHVILLE...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
SPALDING...PIKE...PAULDING...MERIWETHER...LAMAR...UPSON...TAYLOR...
COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...HENRY...CLAYTON AND
FULTON COUNTIES THROUGH 530 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BAUGHVILLE...FLINT HILL...ROCKY MOUNT...WARM
SPRINGS...CHATTAHOOCHEE HILL COUNTRY...THOMAS CROSSROADS...
DOUGLASVILLE...BROWNSVILLE...HIRAM...OLIVE BRANCH...RALEIGH...
WOOSTER...MANCHESTER...PALMETTO AND CANNONGATE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3413 8434 3356 8423 3276 8417 3273 8419
3260 8469 3334 8472 3388 8482
TIME...MOT...LOC 0848Z 239DEG 32KT 3387 8475 3337 8466
3263 8462Special weather statement, Oct 14, 5:20 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT TUE OCT 14 2014
GAZ005-012-140945-
520 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MURRAY AND GORDON
COUNTIES UNTIL 545 AM EDT...
AT 518 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REDBUD...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY AND
GORDON COUNTIES THROUGH 545 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE REDBUD...AUDUBON...NICKELSVILLE...CARTERS...NORTH
GEORGIA SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK AND
CHATSWORTH.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3477 8463 3475 8464 3474 8465 3467 8465
3446 8480 3450 8494 3482 8478
TIME...MOT...LOC 0920Z 203DEG 33KT 3455 8482Special weather statement, Oct 14, 5:29 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 AM EDT TUE OCT 14 2014
GAZ080-081-093>095-104>106-141015-
529 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SUMTER...PEACH...
MACON...TAYLOR...CRAWFORD...CRISP...DOOLY AND HOUSTON COUNTIES UNTIL
615 AM EDT...
AT 528 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WESLEY CHURCH TO LESLIE...MOVING EAST AT 40
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
PEACH...MACON...TAYLOR...CRAWFORD...CRISP...DOOLY AND HOUSTON
COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE HUNTINGTON...NEW ERA...ANDERSONVILLE...ANDERSONVILLE
NATIONAL HISTORIC SITE...FOUNTAINVILLE...IDEAL...WESLEY CHURCH...
PENNINGTON...LAMAR...METHVINS...LESLIE...DESOTO...CLEARVIEW...
BARTLETT AND GARDEN VALLEY.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3187 8394 3191 8394 3191 8416 3216 8420
3218 8418 3223 8418 3223 8422 3237 8424
3266 8436 3280 8386 3272 8380 3269 8371
3254 8362 3230 8360 3225 8362 3180 8361
TIME...MOT...LOC 0930Z 253DEG 35KT 3266 8427 3240 8412
3194 8407The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:17 AM EDT | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 8 hr |
| Oct 14, 3:23 AM EDT | Flood Watch | FFC | Dawson, Lumpkin, White | 23 min |
| Oct 14, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Oct 14, 3:45 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Harris, Heard, Troup | 60 min |
| Oct 14, 4:05 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 55 min |
| Oct 14, 4:13 AM EDT | Flash Flood Warning | FFC | Dade | 7 hr |
| Oct 14, 4:38 AM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 52 min |
| Oct 14, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fayette, Fulton, Meriwether and 4 more | 42 min |
| Oct 14, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 29 min |
| Oct 14, 5:20 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 25 min |
| Oct 14, 5:32 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 28 min |
| Oct 14, 5:43 AM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Oct 14, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 29 min |
| Oct 14, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach and 1 more | 25 min |
| Oct 14, 6:15 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Twiggs, Wilkinson | 45 min |
| Oct 14, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Forsyth, Hall, Lumpkin, Union and 1 more | 47 min |
| Oct 14, 6:29 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 31 min |
| Oct 14, 6:42 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 48 min |
| Oct 14, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Morgan, Newton, Oconee and 3 more | 46 min |
| Oct 14, 7:00 AM EDT | Special Weather Statement | FFC | Hancock, Wilkinson | 30 min |
| Oct 14, 7:10 AM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 35 min |
| Oct 14, 7:27 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Oglethorpe, Taliaferro, Warren, Washington and 1 more | 48 min |
| Oct 14, 8:07 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 23 min |
| Oct 14, 9:31 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 44 min |
| Oct 14, 10:16 AM EDT | Flash Flood Warning | FFC | Dade | 6 hr |
| Oct 14, 1:18 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Oct 14, 1:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 32 min |
| Oct 14, 2:58 PM EDT | River Flood Warning | FFC | Dade | 17 hr |
| Oct 14, 5:24 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 39 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.